Without examination,confirmation of a diagnosis is tough,but it can be due to hyperpigmentation of the skin. This darkening occurs when an excess of melanin, the brown pigment that produces normal skin color, forms deposits in the skin.
Treatment involves hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment. Pls discuss these options with your dermatologist before using them.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Warm regards.
Thanks for the ideas. I've been avoiding going to see the dermatologist because my insurance requires a referral from my primary care physician ($20 copay). I'm afraid that once I do see the dermatologist ($30 copay) they will not be able to solve the problem...guess I just need to suck it up and go see them.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.